By Topic

A characterization of independence for competing Markov chains with applications to stochastic Petri nets

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Boucherie, R.J. ; Dept. of Econ., Amsterdam Univ., Netherlands

This paper shows that some of the recently obtained product form results for stochastic Petri nets can be obtained as a special case of a simple exclusion mechanism for the product process of a collection of Markov chains

Published in:

Software Engineering, IEEE Transactions on  (Volume:20 ,  Issue: 7 )